Estridol nausea and headache...Help!

Are you trying intrauterine insemination this month? Or have some questions about IUI? This is the place for you!

Moderators: unaffected, JessM, southernbelle, maddy

Estridol nausea and headache...Help!

Postby Puddles-O-Cuddles » Mon Apr 25, 2016 4:51 pm

In prep for this months IUI I was put on Estridol, vaginally, twice a day to get my uterine lining a bit thicker.

I feel terrible! I don't normally get headaches, but I've had a killer one for the past 2 days. I'm also nauseous, which I know is just from the additional hormones, but I need to stay on this medicine.

Does anyone have any tips to alleviate some of these side effects? Bleh!
Me, 32; Mild Endo, cystic ovaries, wonky hormones
DH, 32; High count, low motility % and low morphology
TTC #1 since Summer '15

IUI with Clomid(100mg), Estridol - April 2016 - BFN
IVF/FET #1- July/August/September - 2 embryo transfer -
BFN with no frozen embryos left
IVF/FET #2- November/December - Single embryo transfer scheduled for Dec 21st!
5dpt BFP! Beta #1 9dpo: 39.9; Beta #2 12dpo 135!
m/c at 7 weeks.
FET#3 scheduled for March 14th
Puddles-O-Cuddles
TTC Queen
TTC Queen
 
Posts: 320
Joined: Sun Mar 06, 2016 3:15 pm

Return to IUI